# SDR NACA202307250004

- Difficulty date: July 21, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767323
- Aircraft serial: 30565
- Aircraft time: 76,244 hours, 17,578 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AIR CONDITIONING HAS WEAK FLOW AND TOOK 2 HOURS AT CRUISE ALTITUDE TO COOL TO A NORMAL/COMFORTABLE TEMP (35C TO 25C). ACCOMPLISHED FIM 21-61 FT 806, OPS CHECK NORMAL.
